# SDR DLM90040265

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 21,822 hours, 11,494 cycles
- Engine: Iae V2528D5
- Engine time: 21,557 hours, 11,323 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 21,557 hours, 11,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEN FAILED IN CLIMB WITH GEN OFF, LIGHT ILLUMINATED.  RESET ONCE UNSUCCESSFUL.  VERBAL FROM CREW VIBRATION FELT IN A/C AND YOKE.  FOUND GENERATOR BROKEN IN 2 PIECES WITH GEARBOX CONTAMINATED WITH METAL MATERIAL.  WILL REQUIRE ENGINE REPLACEMENT.
